MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400225
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to loosening of tibial and femoral components at cement to implant interface.Patient showed signs of a loose femoral component.Competitor cement was used.Doi: (b)(6) 2018, dor: (b)(6) 2025, affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: patient was revised due to loosening of tibial and femoral components at cement to implant interface.Patient showed signs of a loose femoral component.Competitor cement was used.The product was not returned to j&j medtech orthopaedics, however x-rays and a photo was provided for review.See (b)(4) x-ray "films" ad 10 sep 2025 (1), (b)(4) xray "films" 10 sep 2025 (2), 10_sep_2025_(b)(4).X-ray investigation was limited by poor image quality, preventing a definitive conclusion.However, photo investigation revealed minimal cement residue on the device surface, supporting the reported condition of loosening.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the attune cr fem rt sz 5 nar cem would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.H11 additional narrative: added: a2 (age), d10 (concomitant).

Brand Name
ATTUNE CR FEM RT SZ 5 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23097541
Report Number1818910-2025-16166
Device Sequence Number15759517
Product Code JWH
UDI-Device Identifier10603295041283
UDI-Public(01)10603295041283
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150400225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 5 5MM.; ATTUNE FB TIB BASE SZ 5 CEM.; COMPETITOR CEMENT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale